noa (noa) wrote in vaginapagina,
noa
noa
vaginapagina

Immediate Abdominal Pain from Birth Control

I started taking Linessa 28 (tri-phasic birth control pill) a little over a month ago, and I had no side effects from taking it during the first month. I took the pill at the same time every day (max an hour leeway) and I was fine. I didn't skip the withdrawal bleeding week. I'm now on the second week of the second month and for the past week or so, I've had insane abdominal cramping right after taking the pill. It lasts almost the entire day. It doesn't feel like period cramping because that's lower down.. this cramping feels more like a stomach cramp or the kind of cramp you get while you run? Does anyone know a remedy for this and/or when this should go away? I'm confused because I had no side effects the first month, now all of a sudden I feel like I'm in excruciating pain almost the entire day. I've tried to remedy it with Advil, Aleve, Pepto-Bismol and Gravol. None of these things seem to work. If anyone has any input, it'd be greatly appreciated. Thanks xx.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments